lightheadedness and dizziness while taking BP drugs
avatar
ddy73 posted:
I wrote an earlier post about blood pressure spikes at work, and got a lot of great responses. I have one more question that's been bugging me and hopefully someone may have also experienced this (sorry, this is a long post). 2 months ago I was started on 10 mg of Bystolic, which didn't seem to do to much to control my BP (was hitting a 150/90). My doctor switched me to Benicar 20 mg. Unfortunately, that also wasn't bringing my BP down that much (was getting on average mid 140's/mid 80's) Now I'm on Benicar hct 20 mg. I've noticed since I started taking the medicines that I get dizzy/lightheaded when standing up and walking a few steps. Sometimes it comes on really bad, like I want to pass out. I've also noticed my chest pounding and skipping a bit also. This has been happening for several weeks. Is this a normal reaction? I had an ekg done about 6 weeks ago, along with routine blood work and everything was normal.
Reply
 
avatar
billh99 responded:
No medical professional responds in this forum.

I suggest that you contact your doctor about these symptoms.